# SDR 2008UALA06447

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 42,686 hours, 11,833 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP AT 13C IS PEELING BACK.  SECURED LOOSE PLASTIC COVER ON TRACK.
